Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

3 years old suffering from Agyria Pachygyria complex

my son age 3yrs is suffering from agayria psychgyria(according to MRI ) complex,he is getting attacks 3-5 times a day,taking syp soval 2.5ml,tegretal syp 5ml twice a day.His progress is zero,i m very poor,I know sir he is never be able to stand.i only want to control his attacks.pls help me sir email mob-9835066006
Asked On : Fri, 3 Jun 2011
Answers:  2 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Hi ,
Your child is suffering from both agyria and pachygyria , hence the term Agyria Pachygyria complex.This is diagnosed radiologically by MRI brain .
Pachygyria is a congenital malformation of the cerebral hemisphere. It results in unusually thick convolutions of the cerebral cortex. Typically, children have developmental delay and seizures, the onset and severity depending on the severity of the cortical malformation. Infantile spasms are common in affected children, as is intractable epilepsy.

Agyria is the congenital malformation or absence of the convolutions of the cerebral cortex. Also called lissencephalia.This also produce intractable epilepsy

Your child is already on 2 antiepileptic drugs .Dose has to be titrated as per his body weight , once dose reached at the maximum then third drug to be added.Clobazam will be the next drug of choice.For all these you need to consult Neurologist/ Pediatric neurologist.Dont worry ,hope his seizures are controlled.Meantime start him on ketogenic diet ( diet with low carbohydrate and high fat content)

Dr Sandhya Manorenj
Hi Tech city Hyderabad

Answered: Sun, 5 May 2013
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Your son is suffering from Familial lissencephaly. He will be prone to seizure attacks. He is being given proper medication. In case the medicines don't control his seizures you may consult your Paediatrician or Neurologist regarding the dosage.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor